# SDR USAA2012041000003

- Difficulty date: April 7, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 62,522 hours, 27,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BC7 CHECK - AFT LEFT LAV EMERGENCY EXIT LIGHT INOPERATIVE.  SECURED BULB AT AFT LEFT LAV EMERGENCY EXIT LIGHT IAW MPPM 54-03-20 AND OPS CHECKED GOOD IAW AMM 33-51-00.
